Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child has fever, taken Tylenol, now has flat and blotchy rash. What are we dealing with?

We have been traveling from Texas to Arizona for the last few days. One of our 16 month old twin boys had a fever for about 3 days that we treated with Tylenol . He responded well to the treatment . Now he has developed a rash over his entire body with a low grade fever maybe on degree. the rash is flat and blotchy in appearance. What are we dealing with here?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Radiologist, Nuclear Medicine 's  Response
Hi.
You may be dealing with a condition called "Exanthematous fever" (fever with rash which is caused by several different pathogens). Some of the conditions present with rash along with fever, while others present with fever followed by rash.
Drug reaction can also be one of the reasons.
Visit emergency if the child is sick.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor